# SDR 2001FA0000294

- Difficulty date: September 7, 2001
- Submitted: September 7, 2001
- Operation: General aviation
- Aircraft: N957SD
- Make and model: Doug 600N
- Aircraft serial: RNO11
- Aircraft time: 2,031 hours
- System (JASC): 6700 · Rotorcraft Flight Control
- Part: Control Rod
- Part number: 500N711311
- Condition: Damaged
- Location: Notar Fan
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REMOVAL OF THE AFT FAN (NOTAR) CONTROL ROD P/N 500N7113-11 WE FOUND SOME CONTACT DAMAGE. IT APPEARS THIS ROD IS MAKING CONTACT WITH THE FAN GEARBOX OUTPUT GEARSHAFT I.D.
